# SDR 04FDEA02528

- Difficulty date: August 19, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- Engine: Pwa PW4462
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, REAR SPAR, UPPER CHORD AREA AT XORS 730 TO XORS 755   FOUND WTH CORROSION.  CORROSION REMOVED PER SRM 51-21-01 VOLUME II.  COMPLIED WITH FEDEX EA 1-5710-76824, WINGS, RIGHT UPPER AND LOWER REAR SPAR AND WEB -   CORROSION AND CRACK REPAIR.
